The Annals of Mathematical Statistics

A Characterization of the Normal Distribution

Irving Kaplansky

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 14, Number 2 (1943), 197-198.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731462

Digital Object Identifier
doi:10.1214/aoms/1177731462

Mathematical Reviews number (MathSciNet)
MR8311

Zentralblatt MATH identifier
0060.28510

JSTOR
links.jstor.org

Citation

Kaplansky, Irving. A Characterization of the Normal Distribution. Ann. Math. Statist. 14 (1943), no. 2, 197--198. doi:10.1214/aoms/1177731462. https://projecteuclid.org/euclid.aoms/1177731462


Export citation